Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Abilify

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 07-15-2012, 01:47 PM
david222 david222 is offline
Junior Member
 
Join Date: Jul 2012
Posts: 1
Default Concerned about damage from Abilify

I took 10 mg a day of Abilify for about three months. I had some bad side effects and so, with my doctor's permission, just stopped taking it.

After I stopped Abilify, I became very depressed, something which I had never been before.

Two months after stopping it I still get bouts of depression. I have lost interest in things that used to interest me. The world seems flat.

I am very concerned that the Abilify has caused permanent damage to my brain and I am going to be stuck this way for the rest of my life.

Does this sound familiar to anyone? Will this condition eventually go away?
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 06:41 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.